# SDR A6WA200260010

- Difficulty date: May 22, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- System (JASC): 7110 · Engine Cowling System
- Part: Frame
- Condition: Chafed
- Location: Nr 3 Cowling
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FORWARD INBOARD COWL DOOR HAS CHAFE MARKS ON FORWARD MOST FRAME.  REPAIRED IAW BAE RIL HC711H9089.  (M)
